# SDR AALA20002112

- Difficulty date: December 15, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN AT FORWARD ENTRY DOOR UPPER HINGE CUT OUT CRACKED.  INSTALLED DOUBLER AT UPPER HINGE CUTOUT, FORWARD ENTRY DOOR IAW SB 727-53-0198.  (M)
